EconPapers    
Economics at your fingertips  
 

Robust Wilcoxon†Type Estimation of Change†Point Location Under Short†Range Dependence

Carina Gerstenberger

Journal of Time Series Analysis, 2018, vol. 39, issue 1, 90-104

Abstract: We introduce a robust estimator of the location parameter for the change†point in the mean based on Wilcoxon statistic and establish its consistency for L1 near†epoch dependent processes. It is shown that the consistency rate depends on the magnitude of the change. A simulation study is performed to evaluate the finite sample properties of the Wilcoxon†type estimator under Gaussianity as well as under heavy†tailed distributions and disturbances by outliers, and to compare it with a CUSUM†type estimator. It shows that the Wilcoxon†type estimator is equivalent to the CUSUM†type estimator under Gaussianity but outperforms it in the presence of heavy tails or outliers in the data.

Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://doi.org/10.1111/jtsa.12268

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:39:y:2018:i:1:p:90-104

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:39:y:2018:i:1:p:90-104